# SDR SWI2025F01598

- Difficulty date: May 21, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF BS 280 CROSSBEAM, THE OUTBD ATTACH ANGLE FOR LBL9 FLOORBEAM CRACKED.  (C-CHECK)  REMOVED AND REPLACED ATTACH ANGLE AT BS 280, LBL 9. IAW SRM 51-42-21-001-001-A01 AND DWG KBA670-30026, REV. J SHEET 5, 7 AND 9.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
